# SDR UIEA2019110805869

- Difficulty date: November 4, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 78,892 hours, 10,734 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1025104
- Part serial: 66050
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPERNUMERARY O/B  R/H O2  MASK  BELLOW  BROKEN.( REMOVED AND REPLACED R/H O2 MASK IAW B767 AMM 35-11-51. PERFORMED SATISFACTORY MASK OPS  CHECK IAW B767 AMM 35-11-00.  )
